zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate controllability of fractional stochastic evolution equations. (English) Zbl 1238.93099
Summary: A class of dynamic control systems described by nonlinear fractional stochastic differential equations in Hilbert spaces is considered. Using fixed point technique, fractional calculations, stochastic analysis technique and methods adopted directly from deterministic control problems, a new set of sufficient conditions for approximate controllability of fractional stochastic differential equations is formulated and proved. In particular, we discuss the approximate controllability of nonlinear fractional stochastic control system under the assumptions that the corresponding linear system is approximately controllable. The results in this paper are generalization and continuation of the recent results on this issue. An example is provided to show the application of our result. Finally as a remark, the compactness of semigroup is not assumed and subsequently the conditions are obtained for exact controllability result.

93E03General theory of stochastic systems
34A08Fractional differential equations
34G20Nonlinear ODE in abstract spaces
60H10Stochastic ordinary differential equations
Full Text: DOI
[1] Agarwal, R. P.; Baghli, S.; Benchohra, M.: Controllability for semilinear functional and neutral functional evolution equations with infinite delay in Fréchet spaces, Applied mathematics and optimization 60, 253-274 (2009) · Zbl 1179.93041 · doi:10.1007/s00245-009-9073-1
[2] Benchohra, M.; Ouahab, A.: Controllability results for functional semilinear differential inclusions in Fréchet spaces, Nonlinear analysis: theory, methods amp; applications 61, 405-423 (2005) · Zbl 1086.34062 · doi:10.1016/j.na.2004.12.002
[3] Abada, N.; Benchohra, M.; Hammouche, H.: Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, Journal of differential equations 246, 3834-3863 (2009) · Zbl 1171.34052 · doi:10.1016/j.jde.2009.03.004
[4] Klamka, J.: Constrained controllability of semilinear systems with delays, Nonlinear dynamics 56, 169-177 (2009) · Zbl 1170.93009 · doi:10.1007/s11071-008-9389-4
[5] Klamka, J.: Schauder’s fixed-point theorem in nonlinear controllability problems, Control and cybernetics 29, 153-165 (2000) · Zbl 1011.93001
[6] Klamka, J.: Constrained exact controllability of semilinear systems, Systems and control letters 47, 139-147 (2002) · Zbl 1003.93005 · doi:10.1016/S0167-6911(02)00184-6
[7] Mahmudov, N. I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM journal on control and optimization 42, 1604-1622 (2003) · Zbl 1084.93006 · doi:10.1137/S0363012901391688
[8] Sakthivel, R.; Anandhi, E. R.: Approximate controllability of impulsive differential equations with state-dependent delay, International journal of control 83, 387-393 (2010) · Zbl 1184.93021 · doi:10.1080/00207170903171348
[9] Klamka, J.: Constrained approximate controllability, IEEE transactions on automatic control 45, 1745-1749 (2000) · Zbl 0991.93013 · doi:10.1109/9.880640
[10] Fu, X.; Mei, K.: Approximate controllability of semilinear partial functional differential systems, Journal of dynamical and control systems 15, 425-443 (2009) · Zbl 1203.93022 · doi:10.1007/s10883-009-9068-x
[11] Sakthivel, R.; Ren, Y.; Mahmudov, N. I.: On the approximate controllability of semilinear fractional differential systems, Computers and mathematics with applications 62, 1451-1459 (2011) · Zbl 1228.34093 · doi:10.1016/j.camwa.2011.04.040
[12] Mahmudov, N. I.; Denker, A.: On controllability of linear stochastic systems, International journal of control 73, 144-151 (2000) · Zbl 1031.93033 · doi:10.1080/002071700219849
[13] Klamka, J.: Stochastic controllability of linear systems with delay in control, Bulletin of the Polish Academy of sciences: technical sciences 55, 23-29 (2007) · Zbl 1203.93190 · http://bulletin.pan.pl/(55-1)23.html
[14] Sakthivel, R.; Ren, Y.; Mahmudov, N. I.: Approximate controllability of second-order stochastic differential equations with impulsive effects, Modern physics letters B 24, 1559-1572 (2010) · Zbl 1211.93026 · doi:10.1142/S0217984910023359
[15] Sakthivel, R.; Nieto, Juan J.; Mahmudov, N. I.: Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay, Taiwanese journal of mathematics 14, 1777-1797 (2010) · Zbl 1220.93011
[16] Klamka, J.: Stochastic controllability of systems with multiple delays in control, International journal of applied mathematics and computer science 19, 39-47 (2009) · Zbl 1169.93005 · doi:10.2478/v10006-009-0003-9
[17] Klamka, J.: Stochastic controllability of systems with variable delay in control, Bulletin of the Polish Academy of sciences: technical sciences 56, 279-284 (2008)
[18] Klamka, J.: Stochastic controllability of linear systems with state delays, International journal of applied mathematics and computer science 17, 5-13 (2007) · Zbl 1133.93307 · doi:10.2478/v10006-007-0001-8
[19] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[20] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[21] Agarwal, R. P.; Benchohra, M.; Ahmed, B.: Existence theory for anti-periodic boundary value problems of fractional differential equations and inclusions, Computers mathematics with applications 62, 1200-1214 (2011) · Zbl 1228.34009 · doi:10.1016/j.camwa.2011.03.001
[22] Agarwal, R. P.; Benchohra, M.; Slimani, B. A.: Existence results for differential equations with fractional order and impulses, Memoirs on differential equations and mathematical physics 44, 1-21 (2008) · Zbl 1178.26006
[23] Mophou, G. M.; N’guérékata, G. M.: Existence of mild solution for some fractional differential equations with nonlocal conditions, Semigroup forum 79, No. 2, 322-335 (2009) · Zbl 1180.34006 · doi:10.1007/s00233-008-9117-x
[24] N’guérékata, G. M.: A Cauchy problem for some fractional abstract differential equation with nonlocal conditions, Nonlinear analysis: theory, methods amp; applications 70, No. 5, 1873-1876 (2009) · Zbl 1166.34320 · doi:10.1016/j.na.2008.02.087
[25] Zhou, Y.; Jiao, F.: Existence of mild solutions for fractional neutral evolution equations, Computers mathematics with applications 59, 1063-1077 (2010) · Zbl 1189.34154 · doi:10.1016/j.camwa.2009.06.026
[26] Wang, J. R.; Zhou, Y.; Wei, W.; Xua, H.: Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls, Computers mathematics with applications 62, 1427-1441 (2011) · Zbl 1228.45015 · doi:10.1016/j.camwa.2011.02.040
[27] Wang, J. R.; Zhou, Y.: A class of fractional evolution equations and optimal controls, Nonlinear analysis: real world applications 12, 262-272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[28] Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[29] Sobczyk, K.: Stochastic differential equations with applications to physics and engineering, (1991) · Zbl 0762.60050
[30] El-Borai, M. M.: Some probability densities and fundamental solutions of fractional evolution equations, Chaos, solitons and fractals 14, 433-440 (2002) · Zbl 1005.34051 · doi:10.1016/S0960-0779(01)00208-9
[31] Debbouche, A.; El-Borai, M. M.: Weak almost periodic and optimal mild solutions of fractional evolution equations, Electronic journal of differential equations 46, 1-8 (2009) · Zbl 1171.34331 · emis:journals/EJDE/Volumes/2009/46/abstr.html
[32] Dauer, J. P.; Mahmudov, N. I.: Controllability of stochastic semilinear functional differential systems in Hilbert spaces, Journal of mathematical analysis and applications 290, 373-394 (2004) · Zbl 1038.60056 · doi:10.1016/j.jmaa.2003.09.069
[33] Mahmudov, N. I.: Controllability of linear stochastic systems in Hilbert spaces, Journal of mathematical analysis and applications 259, 64-82 (2001) · Zbl 1031.93032 · doi:10.1006/jmaa.2000.7386